Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Les groupes $\omega$-stables de rang fini
HTML articles powered by AMS MathViewer

by Daniel Lascar PDF
Trans. Amer. Math. Soc. 292 (1985), 451-462 Request permission


We prove that a group $G$ which is $\omega$-stable of finite Morley rank is nonmultidimensional. If moreover it is connected and does not have any infinite normal abelian definable subgroup, then it is isomorphic to $\Pi {H_i}/K$, where the ${H_i}$ are ${\omega _1}$-categorical groups and $K$ is a finite group.
  • Walter Baur, Gregory Cherlin, and Angus Macintyre, Totally categorical groups and rings, J. Algebra 57 (1979), no. 2, 407–440. MR 533805, DOI 10.1016/0021-8693(79)90230-8
  • C. Berline, Superstable groups; a partial answer to a conjecture of Cherlin and Zilber, soumis. C. Berline et D. Lascar, Superstable groups, soumis.
  • Gregory Cherlin, Groups of small Morley rank, Ann. Math. Logic 17 (1979), no. 1-2, 1–28. MR 552414, DOI 10.1016/0003-4843(79)90019-6
  • J. Combase, Soft model theoretic analysis of ${\omega _1}$-categorical theories, preprint.
  • A. H. Lachlan, Spectra of $\omega$-stable theories, Z. Math. Logik Grundlagen Math. 24 (1978), no. 2, 129–139. MR 495441, DOI 10.1002/malq.19780240902
  • Daniel Lascar, Ordre de Rudin-Keisler et poids dans les thĂ©ories stables, Z. Math. Logik Grundlagen Math. 28 (1982), no. 5, 413–430 (French). MR 679127, DOI 10.1002/malq.19820282704
  • —, ThĂ©orie de la stabilitĂ© (a paraĂ®tre).
  • Daniel Lascar and Bruno Poizat, An introduction to forking, J. Symbolic Logic 44 (1979), no. 3, 330–350. MR 540665, DOI 10.2307/2273127
  • W. E. Marsh, On ${\omega _1}$-categorical non $\omega$-categorical theories, Ph.D. Thesis, Dartmouth College, 1966.
  • Bruno Poizat, Sous-groupes dĂ©finissables d’un groupe stable, J. Symbolic Logic 46 (1981), no. 1, 137–146 (French). MR 604887, DOI 10.2307/2273265
  • —, Groupes stables avec types gĂ©nĂ©riques rĂ©guliers, J. Symbolic Logic 48 (1982), 339-355.
  • Saharon Shelah, Classification theory and the number of nonisomorphic models, Studies in Logic and the Foundations of Mathematics, vol. 92, North-Holland Publishing Co., Amsterdam-New York, 1978. MR 513226
  • Saharon Shelah, The spectrum problem. I. $\aleph _{\varepsilon }$-saturated models, the main gap, Israel J. Math. 43 (1982), no. 4, 324–356. MR 693353, DOI 10.1007/BF02761237
  • S. Thomas, Model theory of locally finite groups, preprint.
  • B. I. Zil′ber, Groups and rings whose theory is categorical, Fund. Math. 95 (1977), no. 3, 173–188 (Russian, with English summary). MR 441720
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 03C45, 03C60, 20E34
  • Retrieve articles in all journals with MSC: 03C45, 03C60, 20E34
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 292 (1985), 451-462
  • MSC: Primary 03C45; Secondary 03C60, 20E34
  • DOI:
  • MathSciNet review: 808731